# SDR EBVR20161101001

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 12,645 hours, 10,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 12,645 hours, 10,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SURFACE HAS  AN AREA OF DE LAMINATION CAUSED BY IMPACT DAMAGE LOCATED DIRECTLY BEHIND THE MAIN TIRE. COMPLIED WITH  ERO-868488 REV IR.
